ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Функциональная модель некоторого семейства несамосопряженных операторов

Геворкян, Л. З. (1981) Функциональная модель некоторого семейства несамосопряженных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (4). pp. 274-284. ISSN 00002-3043

[img]
Preview
PDF
Download (1488Kb) | Preview
    Item Type: Article
    Additional Information: Ոչ-ինքնահամալուծ օպերատորների որոշակի փնջի ֆունկցիոնալ մոդելը։ The functional model of certain bundle of non-selfadjoint operators.
    Uncontrolled Keywords: Գևորգյան Լ. Զ., Gevorgian L. Z.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 15:30
    Last Modified: 14 Feb 2013 10:11
    URI: http://mathematics.asj-oa.am/id/eprint/1567

    Actions (login required)

    View Item